# SDR R61A201703030185

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,800 hours, 18,639 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 20000305
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER SELECTING GEAR DOWN, HYD 2 LOW QTY AND OTHER ASSOCIATED EICAS MESSAGES. PERFORMED QRH PROCEDURES AND LANDED.  HYD SYSTEM 2 PRESSURE WAS 0 PSI AND QUANTITY WAS 0%.  REMOVED AND REPLACED RT MLG DOWN LOCK ACTUATOR UPPER HOSE. PERFORMED GEAR SWING, ALL CHECKS NORMAL.
